• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Lithium and deficiencys.

J

JellyHells

Member
Joined
Oct 7, 2009
Messages
12
Location
Yorkshire
Does anyone out there have any information on Lithium and any deficiencys it may or may not cause and do I need to supplement?

I only take high E.P.A fish oil and I feel that it does benefit my low mood.

Thanks.
 
Sugar Coated Owl

Sugar Coated Owl

Well-known member
Joined
Aug 2, 2009
Messages
203
Location
Surrey
I think your Doctor would have told you if you needed to take anything extra.

Do you eat a well balanced diet? Fruit? Veg?

Edit: I think you have to keep your fluids up whilst taking Lithium to avoid becoming dehydrated. However, don't drink too much as this interferes with lithium levels. I recommend you have a chat with the Doctor just to be sure.
 
Last edited:
Top